| Catalog Number |
STS-OM-001 |
| Medical Device Problem Code |
Premature End-of-Life Indicator (1480)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that start new sensor occurred.The sensor was inserted into the abdomen on (b)(6) 2025.Data was evaluated and the allegation was confirmed as an early sensor expiration was confirmed.The probable cause was determined to be early sensor expiration.The probable cause of the early sensor expiration could not be determined.The reported event of a start new sensor is reportable based on the finding of an early sensor expiration.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).